# SDR GAIA99252

- Difficulty date: December 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Torque Box
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'NO FLIGHT' - FOUND DURING 'HEAVY C-MAINTENANCE CHECK' AT TIMCO HEAVY MAINTENANCE FACILITY (WINSTON/SALEM, NC).  FOUND AT L-1 DOOR, FORWARD TORQUE BOX UPPER DOOR HINGE CUT OUT CRACKED.  REMOVED AND REPLACED TORQUE BOX IAW BOEING SRM CHAPTER 51.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
